BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2011 >
Volume 37, Number 3 >

Please use this identifier to cite or link to this item:

Title: On realizability of p-groups as Galois groups
Authors: Michailov, Ivo M.
Ziapkov, Nikola P.
Keywords: Inverse Problem
Embedding Problem
Galois Group
Kummer Extension
Orthogonal Representation
Clifford Algebra
Modular Group
Dihedral Group
Quaternion Group
Galois Cohomology
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 37, No 3, (2011), 173p-210p
Abstract: In this article we survey and examine the realizability of p-groups as Galois groups over arbitrary fields. In particular we consider various cohomological criteria that lead to necessary and sufficient conditions for the realizability of such a group as a Galois group, the embedding problem (i.e., realizability over a given subextension), descriptions of such extensions, automatic realizations among p-groups, and related topics.
Description: 2000 Mathematics Subject Classification: 12F12, 15A66.
ISSN: 1310-6600
Appears in Collections:Volume 37, Number 3

Files in This Item:

File Description SizeFormat
2011-173-210.pdf645.49 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License